A characterization of exact non-atomic market games
Massimiliano Amarante
Journal of Mathematical Economics, 2014, vol. 54, issue C, 59-62
Abstract:
Continuous exact non-atomic games are naturally associated to certain operators between Banach spaces. It thus makes sense to study games by means of the corresponding operators. We characterize non-atomic exact market games in terms of the properties of the associated operators. We also prove a separation theorem for weak compact sets of countably additive non-atomic measures, which is of independent interest.
Keywords: Non-additive set functions; Integral vector measure; Lower/upper envelopes; Separation theorem; Exact games; Non-atomic market games (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406814001074
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A Characterization of Exact Non-atomic Market Games (2013) 
Working Paper: A Characterization of Exact Non-atomic Market Games (2013) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:54:y:2014:i:c:p:59-62
DOI: 10.1016/j.jmateco.2014.08.005
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().